# SDR DALA2025021001023

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N871DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31982
- Aircraft time: 26,169 hours, 10,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6824806) L1 DOOR GUST LOCK DAMAGED. INSTALLED NEW I/B GUIDE ARM PIN AND HARDWARE IAW B737 AMM 52-11.
